# SDR 29GA2019051600001

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 40,034 hours, 44,146 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9008 FLL/MCO REPORT: FLOOR LEVEL EMERGENCY LIGHT STRIP LOOSE ON LEFT SIDE AROUND ROW 3. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT STRIP IAW AMM 33-50-20.
